# SDR USAA060679

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 67,138 hours, 67,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640-1680 STRINGER 29R CORRODED.  REMOVED & REPLACED DAMAGED SECTION PER SRM 53-00-03, DEFECT SIZE: 21 X 1.0 INCH.
